A new nonlinear formulation for GARCH models

Research output: Contribution to journalArticlepeer-review

8 Scopus citations


In this note we deduce a new mathematical representation, based on a discrete-time nonlinear state-space formulation, to characterize Generalized AutoRegresive Conditional Heteroskedasticity (GARCH) models. The purpose pursued by this article is to use the models presented herein to develop estimation techniques which are also valid in the situation when observations are missing.

Original languageEnglish
Pages (from-to)235-239
Number of pages5
JournalComptes Rendus Mathematique
Issue number5-6
StatePublished - Mar 2013


Dive into the research topics of 'A new nonlinear formulation for GARCH models'. Together they form a unique fingerprint.

Cite this